MathSciNet Relay Station
MathSciNet bibliographic data
MR1715267 11T23 (11L05 11T71 94B05)
Helleseth, Tor; Zinoviev, Victor On $Z_4$-linear Goethals codes and Kloosterman sums. Des. Codes Cryptogr. 17 (1999), no. 1-3, 269–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement